# SDR ERAA065650

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stand
- Part number: 10510157
- Condition: Mismarked
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSMISSION STAND ISSUED TO AIRCRAFT BUT COULD NOT BE INSTALLED DUE TO PART BEING IMPROPERLY MARKED FROM AEC.  ORDERED P/N 105-10157, BUT PART WAS MARKED 105-10156.
